Rocky Mountain Journal of Mathematics

Some oscillation criteria for fourth order differential equations

David Lowell Lovelady

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 5, Number 4 (1975), 593-600.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250130477

Digital Object Identifier
doi:10.1216/RMJ-1975-5-4-593

Mathematical Reviews number (MathSciNet)
MR382782

Zentralblatt MATH identifier
0341.34020

Citation

Lovelady, David Lowell. Some oscillation criteria for fourth order differential equations. Rocky Mountain J. Math. 5 (1975), no. 4, 593--600. doi:10.1216/RMJ-1975-5-4-593. https://projecteuclid.org/euclid.rmjm/1250130477


Export citation